Existence Theorems for the Dirichlet Elliptic Inclusion
Involving Exponential-Growth-Type
Multivalued Right-Hand Side
Bulletin of the Polish Academy of Sciences. Mathematics, Tome 53 (2005) no. 4, pp. 361-375
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We present two existence results for the Dirichlet elliptic inclusion
with an upper semicontinuous multivalued
right-hand side in exponential-type Orlicz spaces involving a vector Laplacian, subject to Dirichlet boundary
conditions on a domain $\Omega\subset \mathbb{R}^2$. The first result is obtained via
the multivalued version of
the Leray–Schauder principle together with the Nakano–Dieudonné sequential weak compactness criterion. The second
result is obtained by using the nonsmooth variational technique together with a formula for Clarke's
subgradient for Lipschitz integral functionals on “nonregular” Orlicz spaces.
Keywords:
present existence results dirichlet elliptic inclusion upper semicontinuous multivalued right hand side exponential type orlicz spaces involving vector laplacian subject dirichlet boundary conditions domain omega subset mathbb first result obtained via multivalued version leray schauder principle together nakano dieudonn sequential weak compactness criterion second result obtained using nonsmooth variational technique together formula clarkes subgradient lipschitz integral functionals nonregular orlicz spaces
Affiliations des auteurs :
Hôǹg Thái Nguyêñ 1 ; Dariusz Pączka 2
@article{10_4064_ba53_4_2,
author = {H\^oǹg Th\'ai Nguy\^e\~n and Dariusz P\k{a}czka},
title = {Existence {Theorems} for the {Dirichlet} {Elliptic} {Inclusion
} {Involving} {Exponential-Growth-Type
} {Multivalued} {Right-Hand} {Side}},
journal = {Bulletin of the Polish Academy of Sciences. Mathematics},
pages = {361--375},
year = {2005},
volume = {53},
number = {4},
doi = {10.4064/ba53-4-2},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ba53-4-2/}
}
TY - JOUR AU - Hôǹg Thái Nguyêñ AU - Dariusz Pączka TI - Existence Theorems for the Dirichlet Elliptic Inclusion Involving Exponential-Growth-Type Multivalued Right-Hand Side JO - Bulletin of the Polish Academy of Sciences. Mathematics PY - 2005 SP - 361 EP - 375 VL - 53 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/ba53-4-2/ DO - 10.4064/ba53-4-2 LA - en ID - 10_4064_ba53_4_2 ER -
%0 Journal Article %A Hôǹg Thái Nguyêñ %A Dariusz Pączka %T Existence Theorems for the Dirichlet Elliptic Inclusion Involving Exponential-Growth-Type Multivalued Right-Hand Side %J Bulletin of the Polish Academy of Sciences. Mathematics %D 2005 %P 361-375 %V 53 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/ba53-4-2/ %R 10.4064/ba53-4-2 %G en %F 10_4064_ba53_4_2
Hôǹg Thái Nguyêñ; Dariusz Pączka. Existence Theorems for the Dirichlet Elliptic Inclusion Involving Exponential-Growth-Type Multivalued Right-Hand Side. Bulletin of the Polish Academy of Sciences. Mathematics, Tome 53 (2005) no. 4, pp. 361-375. doi: 10.4064/ba53-4-2
Cité par Sources :